Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Transition to two-dimensional turbulent convection in a Rapidly Rotating Annulus

Title data

Lin, Ray-Qing ; Busse, Friedrich H. ; Ghil, Michael:
Transition to two-dimensional turbulent convection in a Rapidly Rotating Annulus.
In: Geophysical and Astrophysical Fluid Dynamics. Vol. 45 (1989) Issue 3/4 . - pp. 131-157.
ISSN 1029-0419
DOI: https://doi.org/10.1080/03091928908208896

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Convection; Deterministic chaos; Rotating annulus; Turbulence; Vacillation
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 20 Jan 2021 11:39
Last Modified: 20 Jan 2021 11:39
URI: https://eref.uni-bayreuth.de/id/eprint/62195